Hydrodynamic motions and vacuum stage in an anisotropic cosmological model
Doklady Akademii Nauk, Tome 206 (1972) no. 1, pp. 62-63
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_206_1_a15,
author = {A. D. Chernin},
title = {Hydrodynamic motions and vacuum stage in an anisotropic cosmological model},
journal = {Doklady Akademii Nauk},
pages = {62--63},
year = {1972},
volume = {206},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_206_1_a15/}
}
A. D. Chernin. Hydrodynamic motions and vacuum stage in an anisotropic cosmological model. Doklady Akademii Nauk, Tome 206 (1972) no. 1, pp. 62-63. http://geodesic.mathdoc.fr/item/DAN_1972_206_1_a15/